MAUDE Adverse Event Report: BARD ACCESS SYSTEMS DOT PG PRO 20G 8CM FULL; INTRAVASCULAR CATHETER

BARD ACCESS SYSTEMS DOT PG PRO 20G 8CM FULL; INTRAVASCULAR CATHETER
Model Number F120081
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of rebr1673 showed one other similar product complaint(s) from this lot number.The complaints for this lot number (rebr1673) have been reported from the same facility.
 
Event or Problem Description
Per sales rep, the facility reported the powerglide pro catheters have been kinking at the hub and do not last 29 days.This file addresses the second device.(b)(6) 2017 - facility reported to the tm that they are using the statlock provided in the kit to secure the catheter.

Brand Name
DOT PG PRO 20G 8CM FULL
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key6902846
Report Number3006260740-2017-01741
Device Sequence Number16421701
Product Code FOZ
UDI-Device Identifier00801741110573
UDI-Public(01)00801741110573
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K153280
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 09/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberF120081
Device Catalogue NumberF120081
Device Lot NumberREBR1673
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1